Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 950685, 9 pages
http://dx.doi.org/10.1155/2015/950685
Research Article

Robust Finite-Time Control for Linear Time-Varying Descriptor Systems with Jumps

School of Science, Shenyang University of Technology, Shenyang 110870, China

Received 30 December 2014; Revised 9 March 2015; Accepted 10 March 2015

Academic Editor: Valter J. S. Leite

Copyright © 2015 Xiaoming Su and Adiya Bao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. V. Kamenkov, “On stability of motion over a finite interval of time,” Journal of Applied Mathematics and Mechanics, vol. 17, pp. 529–540, 1953. View at Google Scholar · View at MathSciNet
  2. A. A. Lebedev, “On stability of motion during a given interval of time,” Journal of Applied Mathematics and Mechanics, vol. 18, pp. 139–148, 1954. View at Google Scholar · View at MathSciNet
  3. A. A. Lebedev, “On the problem of stability of motion over a finite interval of time,” Journal of Applied Mathematics and Mechanics, vol. 18, pp. 75–94, 1954. View at Google Scholar · View at MathSciNet
  4. P. Dorato, “Short time stability in linear time-varying systems,” in Proceedings of the IRE International Convention Record, Part 4, pp. 83–87, 1961.
  5. L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. 12, no. 1, pp. 54–59, 1967. View at Google Scholar · View at MathSciNet
  6. F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Amato, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems: analysis and controller design,” IEEE Transactions on Automatic Control, vol. 55, no. 4, pp. 1003–1008, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Amato, M. Ariola, and C. Cosentino, “Finite-time stabilization via dynamic output feedback,” Automatica, vol. 42, no. 2, pp. 337–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Garcia, S. Tarbouriech, and J. Bernussou, “Finite-time stabilization of linear time-varying continuous systems,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 364–369, 2009. View at Publisher · View at Google Scholar
  10. Y. Shen, “Finite-time control of linear parameter-varying systems with norm-bounded exogenous disturbance,” Journal of Control Theory and Applications, vol. 6, no. 2, pp. 184–188, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Liu and J. T. Sun, “Finite-time stabilization of linear systems via impulsive control,” International Journal of Control, vol. 81, no. 6, pp. 905–909, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of linear time-varying systems via output feedback,” in Proceedings of the American Control Conference (ACC '05), pp. 4722–4726, Portland, OR, USA, June 2005. View at Scopus
  13. C.-J. Wang, “Controllability and observability of linear time-varying singular systems,” IEEE Transactions on Automatic Control, vol. 44, no. 10, pp. 1901–1905, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C.-J. Wang and H.-E. Liao, “Impulse observability and impulse controllability of linear time-varying singular systems,” Automatica, vol. 37, no. 11, pp. 1867–1872, 2001. View at Publisher · View at Google Scholar · View at Scopus
  15. N. A. Kablar, “Finite-time stability of time-varying linear singular systems,” in Proceedings of the 37th IEEE Conference on Decision and Control, vol. 4, pp. 3831–3836, Tampa, Fla, USA, December 1998. View at Publisher · View at Google Scholar
  16. N. A. Kablar and D. L. Debeljković, “Finite-time stability robustness of time-varying linear singular systems,” in Proceedings of the 3rd Asian Control Conference, Shanghai, China, July 2000.
  17. N. A. Kablar and D. L. Debeljkovic, “Finite-time instability of time-varying linear singular systems,” in Proceedings of the American Control Conference, vol. 3, pp. 1796–1800, San Diego. Calif, USA, June 1999. View at Scopus
  18. G. Zhang, Y. Xia, and P. Shi, “New bounded real lemma for discrete-time singular systems,” Automatica, vol. 44, no. 3, pp. 886–890, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Chadli, H. R. Karimi, and P. Shi, “On stability and stabilization of singular uncertain Takagi-Sugeno fuzzy systems,” Journal of the Franklin Institute, vol. 351, no. 3, pp. 1453–1463, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Chadli, A. Abdo, and S. X. Ding, “H/H fault detection filter design for discrete-time Takagi-Sugeno fuzzy system,” Automatica, vol. 49, no. 7, pp. 1996–2005, 2013. View at Publisher · View at Google Scholar
  21. J. Yao, Z.-H. Guan, G. R. Chen, and D. W. C. Ho, “Stability, robust stabilization and H control of singular-impulsive systems via switching control,” Systems & Control Letters, vol. 55, no. 11, pp. 879–886, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Raouf and E. K. Boukas, “Stabilisation of singular Markovian jump systems with discontinuities and saturating inputs,” IET Control Theory & Applications, vol. 3, no. 7, pp. 971–982, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z.-H. Guan, C. W. Chan, A. Y. T. Leung, and G. Chen, “Robust stabilization of singular-impulsive-delayed systems with nonlinear perturbations,” IEEE Transactions on Circuits and Systems, vol. 48, no. 8, pp. 1011–1019, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. W. Zhao, J. T. Sun, and L. Liu, “Finite-time stability of linear time-varying singular systems with impulsive effects,” International Journal of Control, vol. 81, no. 11, pp. 1824–1829, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Xu and J. Sun, “Finite-time stability of linear time-varying singular impulsive systems,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2239–2244, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. L. G. Wu and D. W. C. Ho, “Sliding mode control of singular stochastic hybrid systems,” Automatica, vol. 46, no. 4, pp. 779–783, 2010. View at Publisher · View at Google Scholar · View at Scopus
  27. E. Uezato and M. Ikeda, “Strict LMI conditions for stability, robust stabilization, and H control of descriptor systems,” in Proceedings of the 38th IEEE Conference on Decision & Control (CDC '99), vol. 4, pp. 4092–4097, IEEE, Phoenix, Ariz, USA, December 1999. View at Publisher · View at Google Scholar · View at Scopus
  28. G. P. Lu and D. W. C. Ho, “Continuous stabilization controllers for singular bilinear systems: the state feedback case,” Automatica, vol. 42, no. 2, pp. 309–314, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus